Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 6, NWS Philadelphia/Mount Holly

March 9, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Mar 9, 2012, 1:46 AM EST. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2012, 1:46 AM EST (06:46 UTC)
Expired
Mar 9, 2012, 3:15 AM EST
In force
89 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 29 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WHUS51 KPHI 090646
SMWPHI
ANZ450>453-470-090815-
/O.NEW.KPHI.MA.W.0006.120309T0646Z-120309T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 AM EST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING ATLANTIC CITY REEF...AXEL CARLSON REEF...BARNEGAT
  LIGHT...BARNEGAT LIGHT REEF...BEACH HAVEN...BUOY GE...BRIGANTINE...
  FORKED RIVER...GARDEN STATE NORTH REEF...GARDEN STATE SOUTH REEF...
  GREAT EGG INLET...GREAT EGG REEF...HARVEY CEDARS...LAVALLETTE...
  LITTLE EGG INLET...LITTLE EGG REEF...MANASQUAN INLET...MONMOUTH
  BEACH...NORTH BEACH HAVEN...OCEAN CITY REEF...OCEAN GATE...SANDY
  HOOK REEF...SEA BRIGHT...SEA GIRT REEF...SEASIDE PARK...SHARK RIVER
  REEF AND SHIP BOTTOM...

* UNTIL 315 AM EST

* AT 140 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SHOWERS...PRODUCING STRONG WINDS 34 TO NEARLY 40 KNOTS
  FROM 5 NM NORTHEAST OF SOUTH AMBOY TO 14 NM NORTHEAST OF REEDY
  POINT...MOVING SOUTHEAST AT 30 KNOTS.

* THESE GUSTY COLD FRONTAL PASSAGE SHOWERS WILL BE CROSSING THE NEW
  JERSEY COASTAL WATERS BETWEEN 2 AM AND 3 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY NORTHWEST WINDS AROUND 34 KNOTS TO 
POSSIBLY 40 KNOTS...HIGHER WAVES...AND BRIEF HEAVY RAIN. BOATERS 
SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.

&&

LAT...LON 4025 7364 3989 7334 3902 7440 3920 7469
      3929 7463 3923 7473 3931 7480 3931 7466
      3945 7473 3931 7464 3938 7448 3953 7441
      3958 7455 3954 7432 3970 7419 3995 7420
      4038 7400 4034 7409 4036 7409 4044 7397
TIME...MOT...LOC 0642Z 308DEG 30KT 4052 7417 4024 7457
          4005 7473 3965 7524

$$

DRAG
1 follow-up statement
036 
FZUS71 KPHI 090800
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EST FRI MAR 9 2012

ANZ453-090806-
/O.CAN.KPHI.MA.W.0006.000000T0000Z-120309T0815Z/
300 AM EST FRI MAR 9 2012

...SPECIAL MARINE WARNING CANCELLED...

THE AFFECTED AREA WAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING BUOY GE AND OCEAN CITY REEF...

LAT...LON 3966 7380 3924 7451 3929 7456 3929 7468
      3924 7473 3929 7471 3931 7480 3929 7470
      3933 7466 3934 7467 3931 7461 3938 7448
      3945 7440 3954 7442 3955 7447 3954 7431
      3985 7414 4023 7362 4000 7343
TIME...MOT...LOC 0756Z 268DEG 37KT 4022 7350 3984 7403
          3965 7419 3929 7481

$$

ANZ450>452-470-090815-
/O.CON.KPHI.MA.W.0006.000000T0000Z-120309T0815Z/
300 AM EST FRI MAR 9 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 315 AM EST...

FOR THE FOLLOWING AREAS...
FROM EAST AND SOUTH OF MANASQUAN TO SOMERS POINT.

AT 250 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE FROM 8 NM NORTHEAST OF SHARK RIVER REEF TO 16 NM WEST OF
GREAT EGG INLET...OR FROM 8 NM NORTHEAST OF SHARK RIVER REEF TO 8 NM
NORTHEAST OF EAST POINT...MOVING EAST AT 35 KNOTS.

GUSTS TO 34 KNOTS OCCURRED AT MONMOUTH SHORT AROUND 205 AM AND  
BRICK NEW JERSEY HAS 45 KNOT GUSTS AT 240 AM.   

BE PREPARED FOR A FEW MINUTES OF NORTHWEST WINDS GUSTS OF 34 TO 40 
KNOTS ALONG THE CENTRAL NEW JERSEY COAST.   

LAT...LON 3966 7380 3924 7451 3929 7456 3929 7468
      3924 7473 3929 7471 3931 7480 3929 7470
      3933 7466 3934 7467 3931 7461 3938 7448
      3945 7440 3954 7442 3955 7447 3954 7431
      3985 7414 4023 7362 4000 7343
TIME...MOT...LOC 0756Z 268DEG 37KT 4022 7350 3984 7403
          3965 7419 3929 7481

$$

DRAG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Mar 8, 11:13 PM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Mar 8, 11:13 PM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EST THU MAR 8 2012

.SYNOPSIS...
INTENSIFYING LOW PRESSURE OVER QUEBEC WILL SHOVE A SIGNIFICANT COLD
FRONT ACROSS OUR AREA OVERNIGHT. A SECONDARY COLD FRONT WILL CROSS
THE REGION EARLY FRIDAY NIGHT. THEREAFTER...STRONG HIGH PRESSURE
WILL CREST OVER THE AREA SATURDAY...PROVIDING PLEASANT WEATHER FOR
THE WEEKEND AND INTO MONDAY. LOW PRESSURE WILL ORGANIZE OVER THE
CENTRAL PART OF THE U.S. LATE THIS WEEKEND AND MOVE TOWARDS THE
GREAT LAKES REGION BY TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR
AREA NEXT TUESDAY. MORE HIGH PRESSURE WILL ARRIVE FOR THE MIDDLE
OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A NOTABLE COLD FRONT IN EAST CENTRAL PA IS DEVELOPING A FINE LINE
OF MDT TO HEAVY SHOWERS AND GUSTY WNW WINDS...EMBEDDED WITHIN A
2-3 HOUR WIDE BAND OF SHOWERS. THIS BAND OF SHOWERS AND ITS FINE
LINE CAN BE EXPECTED ACROSS OUR AREA FROM NW TO SE BETWEEN 1130
PM AND 430 AM. THE FINE LINE GUSTINESS WILL PROBABLY INCREASE AS
IT APPROACHES THE NJ SHORE WITH 35-40 KNOTS WNW GUSTS POSSIBLE
NEAR 4AM. SPS'S MAY BE ISSUED OVERNIGHT IF THIS TREND DOES INDEED
MATERIALIZE.

RAINFALL AMOUNTS ARE ANTICIPATED TO RANGE MAINLY FROM 0.15 TO
0.35 INCHES.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A WINDEX EVENT APPEARS POSSIBLE LATE FRIDAY AFTERNOON/EVENING OVER
NE PA AND NNJ WITH NAM MODELED LAPSE RATES INCREASING TO 8-9C/KM
ALONG WITH A TROUGH SFC/ALOFT...CURRENTLY IN THE W GTLKS HEADING
ESE TO CROSS NYS FRI AFTN.

FRI AFTERNOON TEMPERATURES WILL BE ABOUT 15-20 DEGREES LOWER THAN
THOSE OF TODAY.

AFTER A MOSTLY CLEAR START, SOME STRATOCUMULUS SHOULD DEVELOP AND
SPREAD OVER MAINLY OUR EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY
COUNTIES. SCT SHOWERS OF R/SNOW PELLETS ARE ANTICIPATED OVER THE
[POCS AND FAR NNJ BETWEEN 22Z/9-02Z/10.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN UPPER TROUGH WILL BE CROSSING THE NORTHEAST STATES AND ERN CANADA
DURING THE WEEKEND. SFC HIGH PRESSURE WILL BUILD IN AHEAD OF THE
TROUGH BRINGING MORE SEASONABLE TEMPERATURES TO THE AREA...ALTHOUGH
THE WEATHER IS SLATED TO BE FAIR FROM FRIDAY NIGHT THROUGH THE
WEEKEND. TEMPERATURES BY SUNDAY WILL MODERATE BACK TO ABOVE NORMAL
ONCE AGAIN WITH HIGHS MOSTLY IN THE LOW TO MID 50S REGION-WIDE.

ONCE THE HIGH MOVES OFF THE EAST COAST EARLY NEXT WEEK...ATTENTION
TURNS TO A PROGRESSIVE UPPER TROUGH OVER THE SOUTHERN PLAINS WHICH
WILL MOVE UP INTO THE GREAT LAKES AREA MONDAY NIGHT AND THEN ACROSS
SERN CANADA TUE-WED. THIS UPPER TROUGH WILL BE ACCOMPANIED BY A SFC
SYSTEM WITH A FEW FRONTS. THEY WILL BRING CHCS FOR SHOWERS FROM MON
NIGHT INTO WED. THE DETAILS ARE NOT YET CERTAIN...SO THE POPS ARE
ONLY SMALL CHCS OR SLGT CHC FOR NOW. IT WILL AGAIN BE VERY MILD NEXT
WEEK WITH HIGHS MOSTLY IN THE 60S ONCE AGAIN AND LOWS WILL BE WARM
ENOUGH TO PRECLUDE ANY POSSIBILITY FOR SNOW IN THE FCST.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...VFR CIGS AOA 7000 FT WITH GUSTY SSW WINDS 20 KTS AND
LLWS DUE TO STRONG SW 950MB JET AHD OF CFP...THEN A BRIEF 1-3 HR
PERIOD OF MVFR CONDS IN SHOWERS WITH THE CFP AND A WSHIFT TO NW G
20-30 KTS IS FCST BETWEEN 05Z-10Z.

THE COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE AT KRDG AROUND
0500Z, AT KPHL AROUND 0700Z AND AT KACY AROUND 0900Z.

AFTER 12Z FRI...VFR NW GUSTS 15-20 KTS. CIGS NEAR 5000 FT DEVELOP
IN THE AFTN WITH SCT SHOWERS OF R/SNOW PELLETS IN THE POCS AND
FAR NNJ AFTER 22Z.

FRI NIGHT...VFR WITH NW GUSTS BRIEFLY 20 KTS WITH CAA IN THE EVENING
SUBSEQUENT TO A SECONDARY CFP. WIDELY SCT SNOW SHOWERS POCS INTO
NW NJ TIL 02Z.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED SATURDAY THROUGH MONDAY. SCATTERED SHOWERS
WILL BE ACROSS THE AREA NEXT MONDAY THROUGH TUESDAY...LOWER
CIGS/VSBYS ARE POSSIBLE THEN.

&&

.MARINE...
WITH WINDS FORECAST BY THE MODELS TO INCREASE AT 2K FT TO ABOVE
55 KT THROUGH 06Z DOWN ACROSS ALL OF OUR NORTHERN ATLANTIC
COASTAL WATERS, THE MARINE LAYER NOT FORECAST TO STRENGTHEN ANY
FROM THIS TIME THROUGH TONIGHT, AND BUOY 44065 JUST STARTING TO
APPROACH GALE FORCE GUSTS WITH 2K FT WINDS SINCE 2 PM ONLY UP TO
AROUND 45 KT, WE DECIDED TO EXTEND THE GALE WARNING OVER THE OCEAN
WATERS SPATIALLY (DOWN TO GREAT EGG INLET) AND TEMPORALLY (UNTIL 6
AM FRIDAY IN CASE SOME GUSTS JUST BEHIND THE FRONT EXCEED 33 KT).

OTHERWISE, THE MILD AIR PASSING OVER THE COOL WATER SHOULD HELP TO
LIMIT ANY GALE FORCE WIND GUSTS FROM MIXING TO THE WATER'S SURFACE
OUTSIDE OF THE GALE WARNING AREA. HOWEVER, A SMALL CRAFT ADVISORY
IS IN PLACE.

A COLD FRONT FROM THE WEST IS FORECAST TO REACH THE COASTS OF NEW
JERSEY AND DELAWARE LATE TONIGHT. THE WIND WILL SHIFT FROM THE
SOUTHWEST TO THE WEST NORTHWEST. IT MAY REMAIN GUSTY INTO THE
MORNING. HOWEVER, WIND SPEEDS SHOULD DECREASE FOR FRIDAY AFTERNOON.
AS A RESULT, WE CUT BACK THE END OF THE SMALL CRAFT ADVISORY TO
NOON ON FRIDAY OVER THE SOUTHERN OCEAN WATERS AND ONLY CARRY IT
UNTIL 9 AM OVER THE BAY. THERE SHOULD BE ENOUGH OF A LULL IN THE
WIND FROM FRIDAY AFTERNOON INTO FRIDAY EVENING TO ALLOW FOR A GAP
IN THE SMALL CRAFT ADVISORY BEFORE ANOTHER ONE POSSIBLY BECOMES
NECESSARY FOR FRIDAY NIGHT.

OUTLOOK...
SCA CONDITIONS POSSIBLE FRI NIGHT INTO SAT. ANOTHER PERIOD OF SCA
CONDITIONS POSSIBLE ON THE OCEAN NEXT MON.

&&

.TIDES/COASTAL FLOODING...
WITH THE PERSISTENT SOUTHWESTERLY FLOW AND THE ENHANCED TIDE RANGE
DUE TO THE FULL MOON, LOW WATER LEVELS ARE POSSIBLE ALONG THE COASTS
OF NEW JERSEY AND DELAWARE AND ON LOWER DELAWARE BAY AROUND THE TIME
OF LOW TIDE TONIGHT. AS A RESULT, A LOW WATER ADVISORY HAS BEEN
ISSUED FOR THE PERIOD FROM MIDNIGHT TO 400 AM. BEST CHC OF
REACHING THE -1.8 MLLW THRESHOLD IS DE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 4 AM EST FRIDAY FOR ANZ431-450>455.
     GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ450>452.
     SMALL CRAFT ADVISORY UNTIL NOON EST FRIDAY FOR ANZ453>455.
     SMALL CRAFT ADVISORY UNTIL 9 AM EST FRIDAY FOR ANZ430-431.

&&

SYNOPSIS...O'HARA/DRAG 1113P
NEAR TERM...DRAG/IOVINO 1113P
SHORT TERM...IOVINO/DRAG 1113P
LONG TERM...O'HARA
AVIATION...DRAG/IOVINO 1113P
MARINE...DRAG/IOVINO 1113P
TIDES/COASTAL FLOODING...1113P
Hazardous weather outlook, Mar 8, 6:11 PM EST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EST THU MAR 8 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-092315-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
611 PM EST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-092315-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
611 PM EST THU MAR 8 2012

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-453>455-092315-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
611 PM EST THU MAR 8 2012

...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-092315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
611 PM EST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 8, 11:18 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1118 PM EST THU MAR 8 2012

NJZ001-007-008-PAZ054-055-060>062-068-069-090515-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-MONTGOMERY PA-
MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
1118 PM EST THU MAR 8 2012

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...MORRIS...
SUSSEX...BERKS...BUCKS...LEHIGH...MONROE...MONTGOMERY...CARBON AND
NORTHAMPTON COUNTIES...

AT 1111 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF MONTAGUE TO 14 MILES NORTHWEST OF LEHIGHTON TO 27 MILES
NORTHWEST OF READING...MOVING EAST AT 40 MPH. THE BRIEFLY HEAVY
SHOWERS AND STRONG GUSTY NORTHWEST WIND WILL BE NEAR POCONO
RACEWAY...LONG POND...CHRISTMANS...CANADENSIS AROUND 1125
PM...PARADISE VALLEY...NEW MAHONING...MECKESVILLE...LONG POND AROUND
1130 PM...WANAMAKERS AND SCOTRUN AROUND 1135 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4121 7437 4109 7449 4105 7449 4102 7440
      4063 7514 4025 7549 4049 7643 4058 7602
      4065 7599 4073 7578 4091 7600 4101 7575
      4107 7578 4124 7545 4126 7514 4115 7514
      4109 7503 4132 7480 4136 7471

FORECASTER: DRAG
Special weather statement, Mar 9, 12:01 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EST FRI MAR 9 2012

DEZ001-NJZ001-007>010-015-017-PAZ055-060>062-067>071-090600-
BERKS PA-BUCKS PA-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
LEHIGH PA-MERCER NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHAMPTON PA-PHILADELPHIA PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1201 AM EST FRI MAR 9 2012

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...HUNTERDON...
MERCER...MORRIS...SOMERSET...SUSSEX...BERKS...BUCKS...LEHIGH...
MONROE...MONTGOMERY...PHILADELPHIA...DELAWARE...GLOUCESTER...
NORTHAMPTON...NEW CASTLE AND CHESTER COUNTIES...

AT 1157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG NORTHWEST WIND GUSTS ALONG A LINE EXTENDING FROM
23 MILES EAST OF MONTAGUE TO 10 MILES SOUTHEAST OF MOUNT POCONO TO 4
MILES NORTHEAST OF LANCASTER...MOVING EAST AT 40 MPH. THE SHOWERS
WILL BE NEAR FIVE POINTS...DELAWARE WATER GAP...WIND GAP...ST.
LAWRENCE AROUND 1205
AM...COLUMBIA...STOCKERTOWN...PORTLAND...NAZARETH AROUND 1210
AM...ZIONSVILLE AND NEW MORGAN AROUND 1215 AM.

THE SHOWERS AND GUSTY NORTHWEST WINDS WILL ARRIVE IN THE INTERSTATE
95 CORRIDOR FROM WILMINGTON TO PHILADELPHIA TRENTON AND NEW
BRUNSWICK BETWEEN 1 AM AND 145 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4122 7438 4109 7449 4105 7449 4101 7430
      4090 7427 4090 7433 4074 7436 4067 7445
      4067 7440 4063 7441 4057 7452 4052 7449
      3975 7533 3992 7600 4003 7594 4011 7595
      4014 7589 4025 7606 4104 7522 4127 7448

FORECASTER: DRAG
Special weather statement, Mar 9, 12:50 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 AM EST FRI MAR 9 2012

MDZ008-012-015-090630-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
1250 AM EST FRI MAR 9 2012

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CECIL...KENT AND QUEEN
ANNE'S COUNTIES...

AT 1243 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF NEWARK TO 5 MILES SOUTH OF BALTIMORE...MOVING SOUTHEAST
AT 35 MPH. THE SHOWERS WILL BE NEAR ZION...BLAKE...BAY VIEW...
PERRYVILLE AROUND 1255 AM...PLEASANT HILL...FAIR HILL...ANDORA...
NORTH EAST AROUND 100 AM...GLEN WESTOVER AND CHERRY HILL AROUND 105
AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3905 7624 3917 7629 3932 7619 3943 7600
      3952 7599 3954 7607 3969 7621 3973 7617
      3972 7579 3922 7575 3894 7606 3893 7611
      3898 7625 3899 7625 3901 7618 3903 7626
      3901 7629 3900 7629 3902 7633

ROBERTSON
Special weather statement, Mar 9, 12:58 AM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EST FRI MAR 9 2012

DEZ001-NJZ008>010-012-013-015>019-PAZ068>071-090700-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
1258 AM EST FRI MAR 9 2012

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CAMDEN...HUNTERDON...
MERCER...MORRIS...SOMERSET...BUCKS...MONTGOMERY...PHILADELPHIA...
DELAWARE...GLOUCESTER...NEW CASTLE...MIDDLESEX...BURLINGTON...
MONMOUTH AND SALEM COUNTIES...

AT 1250 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF PATERSON TO 12 MILES WEST OF MORRISTOWN TO 21 MILES
NORTHWEST OF TRENTON TO 10 MILES NORTHWEST OF NEWARK...MOVING
SOUTHEAST AT 35 MPH. THE SHOWERS WILL BE NEAR GRADYVILLE...CHEYNEY...
BASKING RIDGE...NORTH STAR AROUND 100 AM...TROUT LAKE...NEWTOWN
SQUARE...ELAM...CONCORDVILLE AROUND 105 AM...CHESTNUT HILL AND
CHELSEA AROUND 110 AM.

A BRIEF PERIOD OF WIND GUSTS OF 40 TO 50 MPH...ALONG WITH A BRIEF
PERIOD OF HEAVY RAINFALL IS POSSIBLE WITH THESE SHOWERS.

THE SHOWERS AND GUSTY NORTHWEST WINDS WILL ARRIVE IN THE INTERSTATE
95 CORRIDOR FROM WILMINGTON TO PHILADELPHIA TRENTON AND NEW
BRUNSWICK BETWEEN 115 AM AND 145 AM.

LAT...LON 4006 7454 3946 7555 3950 7556 3949 7557
      3941 7553 3934 7564 3951 7579 3972 7579
      4006 7537 4013 7547 4013 7550 4079 7478
      4101 7430 4090 7427 4067 7445 4061 7442
      4060 7421 4047 7425 4046 7413 4045 7413

ROBERTSON
Special weather statement, Mar 9, 1:27 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 AM EST FRI MAR 9 2012

DEZ002-MDZ012-015-019-020-090730-
CAROLINE MD-KENT DE-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
127 AM EST FRI MAR 9 2012

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT KENT...TALBOT...
CAROLINE AND QUEEN ANNE'S COUNTIES...

AT 124 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHWEST OF MIDDLETOWN TO 13 MILES NORTHWEST OF CENTERVILLE TO 30
MILES SOUTH OF BALTIMORE...MOVING SOUTHEAST AT 35 MPH. THE SHOWERS
WILL BE NEAR OLD TOWN...MASSEY...CRUMPTON AROUND 135 AM...OVERTON...
STEVENSVILLE...MILLINGTON AROUND 140 AM...STARKEY CORNER...CHESTER...
SUDLERSVILLE AND STEVENSVILLE SOUTH AROUND 145 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS...ALONG WITH A
BRIEF PERIOD OF HEAVY RAINFALL.

LAT...LON 3872 7626 3867 7635 3877 7640 3887 7625
      3881 7621 3882 7620 3894 7624 3884 7638
      3904 7632 3900 7618 3917 7629 3936 7605
      3938 7577 3930 7576 3929 7567 3935 7555
      3924 7539 3900 7532 3889 7549 3861 7607

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 11:18 PM ESTSpecial Weather StatementPHISussex, Warren57 min
Mar 9, 12:01 AM ESTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren59 min
Mar 9, 12:58 AM ESTSpecial Weather StatementPHIGloucester, Hunterdon, Mercer, Middlesex, Morris, Somerset62 min
Mar 9, 1:09 AM ESTSpecial Marine WarningPHI96 min
Mar 9, 1:56 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Monmouth, Ocean64 min
Mar 9, 11:52 AM ESTSmall Craft AdvisoryPHI24 hr
Mar 9, 1:27 AM ESTSpecial Weather StatementPHIKent63 min
Mar 9, 2:28 AM ESTSpecial Weather StatementPHIKent62 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.